IR
计量逻辑学中的旋转对称逻辑公式
李骏; 何金龙
2015-04-15
Source Publication模糊系统与数学
ISSNISSN:1001-7402
Volume29Issue:2015年02期Pages:62-67
Abstract密码学中的旋转对称布尔函数是一类具有多输入单输出性质的函数,本文以此类函数为基础提出了旋转对称逻辑公式的概念。初步研究了此类公式的性质,并给出了此类公式真度的轨道刻画。接着给出了全体旋转对称公式等价类的个数统计。最后证明了旋转对称逻辑公式经过反射变换后得到的公式依然是旋转对称逻辑公式。
Keyword旋转对称逻辑公式 旋转对称布尔函数 真度 轨道 反射变换
URL查看原文
Indexed ByCNKI
Language中文
WOS Research AreaMathematics
WOS SubjectMATHEMATICS
CSCD IDCSCD:5450197
Document Type期刊论文
Identifierhttp://ir.lut.edu.cn/handle/2XXMBERH/7392
Collection兰州理工大学
Affiliation兰州理工大学理学院, 兰州, 甘肃 730050, 中国
First Author AffilicationColl Sci
First Signature AffilicationColl Sci
Recommended Citation
GB/T 7714
李骏,何金龙. 计量逻辑学中的旋转对称逻辑公式[J]. 模糊系统与数学,2015,29(2015年02期):62-67.
APA 李骏,&何金龙.(2015).计量逻辑学中的旋转对称逻辑公式.模糊系统与数学,29(2015年02期),62-67.
MLA 李骏,et al."计量逻辑学中的旋转对称逻辑公式".模糊系统与数学 29.2015年02期(2015):62-67.
Files in This Item:
There are no files associated with this item.
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[李骏]'s Articles
[何金龙]'s Articles
Baidu academic
Similar articles in Baidu academic
[李骏]'s Articles
[何金龙]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李骏]'s Articles
[何金龙]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.